JULIO MORO
JULIO MORO
Verified email at math.uc3m.es - Homepage
TitleCited byYear
On the Lidskii--Vishik--Lyusternik Perturbation Theory for Eigenvalues of Matrices with Arbitrary Jordan Structure
J Moro, JV Burke, ML Overton
SIAM Journal on Matrix Analysis and Applications 18 (4), 793-817, 1997
1661997
On the Lidskii--Vishik--Lyusternik Perturbation Theory for Eigenvalues of Matrices with Arbitrary Jordan Structure
J Moro, JV Burke, ML Overton
SIAM Journal on Matrix Analysis and Applications 18 (4), 793-817, 1997
1661997
Low rank perturbation of Jordan structure
J Moro, FM Dopico
SIAM journal on matrix analysis and applications 25 (2), 495-506, 2003
502003
Perturbation theory for Hamiltonian matrices and the distance to bounded-realness
R Alam, S Bora, M Karow, V Mehrmann, J Moro
SIAM Journal on Matrix Analysis and Applications 32 (2), 484-514, 2011
482011
Structured Hölder condition numbers for multiple eigenvalues
D Kressner, MJ Peláez, J Moro
SIAM journal on matrix analysis and applications 31 (1), 175-201, 2009
372009
An orthogonal high relative accuracy algorithm for the symmetric eigenproblem
FM Dopico, JM Molera, J Moro
SIAM Journal on Matrix Analysis and Applications 25 (2), 301-351, 2003
372003
Negativity compensation in the nonnegative inverse eigenvalue problem
A Borobia, J Moro, R Soto
Linear algebra and its applications 393, 73-89, 2004
362004
Low rank perturbation of Weierstrass structure
F De Teran, FM Dopico, J Moro
SIAM Journal on Matrix Analysis and Applications 30 (2), 538-547, 2008
322008
Symmetric nonnegative realization of spectra
RL Soto, O Rojo, J Moro, A Borobia
Electron. J. Linear Algebra 16, 1-18, 2007
282007
First order spectral perturbation theory of square singular matrix pencils
F De Terán, FM Dopico, J Moro
Linear Algebra and its Applications 429 (2-3), 548-576, 2008
232008
On nonnegative matrices similar to positive matrices
A Borobia, J Moro
Linear algebra and its applications 266, 365-379, 1997
231997
On the comparison of some realizability criteria for the real nonnegative inverse eigenvalue problem
R Soto, A Borobia, J Moro
Linear algebra and its applications 396, 223-241, 2005
212005
A unified view on compensation criteria in the real nonnegative inverse eigenvalue problem
A Borobia, J Moro, RL Soto
Linear Algebra and its Applications 428 (11-12), 2574-2584, 2008
182008
First order eigenvalue perturbation theory and the Newton diagram
J Moro, FM Dopico
Applied Mathematics and Scientific Computing, 143-175, 2002
182002
Weyl-type relative perturbation bounds for eigensystems of Hermitian matrices
FM Dopico, J Moro, JM Molera
Linear Algebra and its Applications 309 (1-3), 3-18, 2000
162000
Accurate factorization and eigenvalue algorithms for symmetric DSTU and TSC matrices
MJ Pelaez, J Moro
SIAM Journal on Matrix Analysis and Applications 28 (4), 1173-1198, 2006
102006
Structured condition numbers of multiple eigenvalues
M José Peláez, J Moro
PAMM: Proceedings in Applied Mathematics and Mechanics 6 (1), 67-70, 2006
62006
On the boundary of the set of real spectra of nonnegative matrices
A Borobia, J Moro
Linear algebra and its applications 278 (1-3), 287-293, 1998
61998
Reduced stability of parameter-dependent matrices
J Moro, JM Vegas
Linear algebra and its applications 268, 289-321, 1998
61998
On the distributional Fourier duality and its applications
AG Garcıa, J Moro, MA Hernandez-Medina
Journal of mathematical analysis and applications 227 (1), 43-54, 1998
51998
The system can't perform the operation now. Try again later.
Articles 1–20